11 Mar 2011
No. Medications are developed to provide relief or resolution of a condition. Part of that formulation is designed to to be absorbed ratably by your body. By breaking a capsule, you may be altering the absorption rate as well as how and where the medication is dissolved in your body. Check with your pharmacist, the drug company's website, or the PDR online.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Many meds lose their potency when cut in half and become worthless. Is that true of Cialis or can a 20mg pill be cut in half leaving 2 10mg pills.
3 answers • 1 Oct 2009
2 answers • 22 Jul 2010
I have been on 300 mg of Neurontin for more than two weeks now. I was on Tramadol and thought it wasn't helping, so they swithched me to this. ...
3 answers • 2 Jul 2011
Neurontin - What side affects should I be looking for if I think a two year old might have eaten one
1 x 300 mg.?
1 answer • 11 Aug 2013
I am to take the last 300 mg capsule today to total the 1800mg, is it normal to have drowsiness and dizziness at this point? I'm concerned about ...
1 answer • 23 Oct 2013